# SDR SCNA95058

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: BACC2A4B00283EG
- Condition: Out Of Limits
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPOILERS 10 THROUGH 14 WOULD NOT COMPLETELY STOW.  PERFORMED SPOILER PANEL DEFLECTION CHECK PER B727 MM PAGES 531-532-2917.  FOUND CABLES OUT OF LIMITS.  REMOVED AND REPLACED RIGHT HAND SPOILER CONTROL CABLES, IPC REFERENCE 27-10-0-2 FIGURE 2 PAGE 1 ITEMS 90 AND 130.  ADJUSTED RIGHT WING SPOILER CONTROL SYSTEM WING CABLES AND ACTUATORS PER BMM CHAPTER 27-61-0 PAGE 513 A.  OPS CHECK NORMAL.
